# SDR UALA2013040802304

- Difficulty date: April 5, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N409UA
- Make and model: Airbus A320-232
- Aircraft serial: 462
- Aircraft time: 64,422 hours, 23,788 cycles
- Engine: Iae V2527A5
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR NR 1 LGCIU FAULT ECAM ON GEAR DOWN ON APPROACH.  REMOVED AND REPLACED LANDING GEAR HANDLE PER AMM, OPS NORMAL.
